# SDR 2007UALA01718

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 27,206 hours, 7,439 cycles
- Engine: Pwa PW4052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FUSELAGE SKIN BETWEEN STA 1480 & 1510 HAS SCRATCH, 1 AREA AT STA 1480 IS APPROX 6 INCHES LONG AND DENTED ALONG THE LAP SEAM.  [07-10-07]  SKIN WAS REPAIRED PER SRM-53-00-01, REPAIR NR 12. HFEC WAS DONE WITH GOOD RESULTS.  A/C OK FOR SERVICE.
